RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Number 4  


A recurrence method for computing the normal solutions of linear algebraic equations
E. l. Zhukovskii, R. Sh. Liptser
843
Continuation of network functions with preservation of class
Yu. I. Mokin
858
Seeking maximins by the method of “residuals”
Yu. B. Germeier, I. A. Krylov
871
The optimal control problem for branching processes
T. M. Ivanova
882
A certain algorithm for seeking the absolute extremum of a function
S. A. Piyavskii
888
On the problem of seeking the successive maximin
V. V. Fedorov
897
Finding the minimax for a certain class of functionals that characterize the distribution of resources
A. P. Cherenkov
909
Optimal control in a three-sector model of the economy of an underdeveloped country
A. V. Fedoseev
925
Approximate solution of a certain problem of optimal control
A. I. Egorov, R. Rafatov
943
Choice of the iteration parameters in the Richardson method
E. S. Nikolaev, A. A. Samarskii
960
Diffraction of a plane wave by a grating of parallel strips in the case of short wavelengths
V. G. Sologub
974
Methods of solving one-dimensional problems of radiation gas dynamics
V. Ya. Gol'din, B. N. Chetverushkin
990

Scientific communications
On the minimal Gershgorin domain
L. S. Dashnits, M. S. Zusmanovich
1001
A method for the asymptotic estimation of integrals
A. N. Tikhonov, A. A. Samarskii, A. A. Arsen'ev
1005
Search for the path of steepest descent in certain minimax problems
E. F. Voiton, V. I. Shushkov
1013
$n$-Person games with incomplete links
S. A. Orlovskii
1022
The role of mutual information exchange in two-person games with nonconflicting interests
N. S. Kukushkin
1029
A numerical method of solving the Cauchy problem for the Bellman equation in the time-optimality problem for a linear system
A. V. Lotov
1035
The non-linear problem of the relaxation of a space charge
A. I. Rudenko
1037
The solution of kinetic equations by the divergence method of characteristics
A. V. Nikiforova, V. A. Tarasov, V. E. Troshchiev
1041
The problem of the three-dimensional localization of thermal perturbations in the theory of non-linear heat conduction
L. K. Martinson, K. B. Pavlov
1048
Numerical simulation of the relaxation of a beam of charged particles in a strong electric field
B. V. Alekseev, V. R. Yanovskii
1053
Some algorithms of the distribution of resources in the multi-programme solution of problems
V. S. Arolovich, V. M. Mikhelev
1061
Estimation of the quality of the experts that create a learning table in a pattern recognition problem
Dzh. Kh. Gulyamov, Yu. I. Zhuravlev
1066
Computer modelling of a holographic process
V. M. Ginzburg, G. G. Levin, S. P. Tolpina
1070
A remark on pseudorandom sequences
S. M. Ermakov
1077
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020